symptoms is this normal

Hi Guys.

Got GPA, having chemotherapy. Head is giving me a few problems , not headache . Had last chemo 4days ago still feeling sick, sickness Meds I was given was Ondansetron 8mg. I am been reducing my steroids on 25mg at the moment , reducing by 5 next week, and they want me to remain on 4. When I take my lunch time Meds the side of my temple gets very swollen. I would appreciate any info you can give me , regarding copping.

Regards Lorraine

4 Replies

oldestnewest
  • Hi Lorraine, I would contact your doctor, even if just for the professional reassurance. Good luck. Take care Chloe

  • Hi Lorraine I had same treatment for GPA 3 years ago. Unpleasant but successful. Didn't have the problem you describe with your temple so I would suggest contacting your consultant for advice. all best wishes

  • Any new symptoms should always be investigated ..

  • Hi guys , thanks to the people who have got back to me. I have contacted my consultant , and seen two GP, who feels that it is the steroids, was is causing this condition. Reducing steroids down from Monday to 20mg. Which the consultant wishes me to remain on for now. Hopefully. The guys who are having a bad time at the moment , will improve very soon. My thoughts are with you.

You may also like...